# SDR GTIA201311211044

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 13,085 hours, 6,081 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 11abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU OXYGEN MASK DROPPED AT ROW 11 ABC.  REPACKED OXYGEN MASK AND PERFORMED DROP TEST OF OXYGEN SYSTEM, OPS CHECKED NORMAL IAW AMM.
